Box spline prewavelets of small support

M.D. Buhmann, O. Davydov, T.N.T. Goodman

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
52 Downloads (Pure)


The purpose of this paper is the construction of bi- and trivariate prewavelets from box-spline spaces, \ie\ piecewise polynomials of fixed degree on a uniform mesh. They have especially small support and form Riesz bases of the wavelet spaces, so they are stable. In particular, the supports achieved are smaller than those of the prewavelets due to Riemenschneider and Shen in a recent, similar construction
Original languageEnglish
Pages (from-to)16-27
Number of pages12
JournalJournal of Approximation Theory
Publication statusPublished - 1 Nov 2001


  • prewavelets
  • box spline prewavelets
  • differentiation
  • polynomials


Dive into the research topics of 'Box spline prewavelets of small support'. Together they form a unique fingerprint.

Cite this